MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION THE METANEB SYSTEM; DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT

BAXTER HEALTHCARE CORPORATION THE METANEB SYSTEM; DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT
Model Number C20000N
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) notified the distributor (b)(6) which was further reported to baxter on (b)(6) 2025.As per information provided based on new sample pictures, the filter was cracked, specifically one of the filter¿s barbs was cracked.There were no patient involvement and no injury or any impact on the patient or user resulting from this.
 
Additional Manufacturer Narrative
The baxter technician found the metaneb circuit assembly needed to be replaced.The metaneb® system is indicated for mobilization of secretions, lung expansion therapy, the treatment and prevention of pulmonary atelectasis, and also has the ability to provide supplemental oxygen when used with compressed oxygen.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this product.It is unknown if the customer performs preventative maintenance on their products.A replacement metaneb circuit assembly was sent to the customer.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of a broken filter were to recur, it could potentially cause serious injury or death.Therefore, baxter is reporting this event.

Brand Name
THE METANEB SYSTEM
Common Device Name
DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east 76892 3
SN   768923
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key24048060
Report Number3008145987-2026-00004
Device Sequence Number9494383
Product Code NHJ
UDI-Device Identifier00887761997134
UDI-Public(01)00887761997134
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K124032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberC20000N
Device Catalogue NumberC20000N
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown